# SDR DXTA2025061903933

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP. MAIN CABIN DOOR IS NOT FUNCTIONING NORMAL. PINS ARE EXTENDING WHEN OUTSIDE HANDLE IS STOWED. THIS MAKES IT SO THAT HANDLE MUST BE CYCLED TO OPEN, IN ORDER TO CLOSE THE DOOR.  FOUND OUTER HANDLE BELL CRANK AND INNER SLEEVE TO HAVE HEAVY BUILDUP CAUSING THE HANDLE LINKAGE TO BIND CLEANED AND LUBRICATED I.A.W. CE560XL MM 52-10-01 ALL OPERATIONAL CHECKS SATISFACTORY AT THIS TIME.
